RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1976, Volume 12, Number 5, Pages 916–921 (Mi de2754)  

Integral Equations and Integral-Differential

A system of integral equations in a space of generalized functions

B. I. Rukhlin

Odessa Institute of National Economy

Full text: PDF file (509 kB)

Bibliographic databases:
UDC: 517.948.3
Received: 03.09.1974

Citation: B. I. Rukhlin, “A system of integral equations in a space of generalized functions”, Differ. Uravn., 12:5 (1976), 916–921

Citation in format AMSBIB
\Bibitem{Ruk76}
\by B.~I.~Rukhlin
\paper A system of integral equations in a space of generalized functions
\jour Differ. Uravn.
\yr 1976
\vol 12
\issue 5
\pages 916--921
\mathnet{http://mi.mathnet.ru/de2754}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=625006}
\zmath{https://zbmath.org/?q=an:0326.45005}


Linking options:
  • http://mi.mathnet.ru/eng/de2754
  • http://mi.mathnet.ru/eng/de/v12/i5/p916

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:44
    Full text:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020